The Annals of Mathematical Statistics

Abstracts of Papers

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 35, Number 1 (1964), 454-462.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177703778

Digital Object Identifier
doi:10.1214/aoms/1177703778

JSTOR
links.jstor.org

Citation

Abstracts of Papers. Ann. Math. Statist. 35 (1964), no. 1, 454--462. doi:10.1214/aoms/1177703778. https://projecteuclid.org/euclid.aoms/1177703778


Export citation